# SDR SIMA200719418

- Difficulty date: July 5, 2007
- Submitted: July 13, 2007
- Operation: Air carrier
- Aircraft: N717AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145272
- Aircraft time: 15,889 hours, 14,307 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 14532606015
- Condition: Corroded
- Location: Zone 100
- Part time: 15,889 hours, 14,307 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OUTBOARD SEAT TRACK CORRODED BETWEEN FRAMES 36 TO 47.  REMOVED AND REPLACED SEAT TRACK IAW EMB AMM 53-01-06.  OPERATIONAL CHECK GOOD.  RETURNED AIRCRAFT TO SERVICE
